# SDR 2003UALA00900

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 32,642 hours, 12,016 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSE SKIN IS CREASED & DENTED AT STA 359 (FR 23), STR 22L.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ACCOMPLISHED PER MAE EA 47-5381-13-A1053 & UAL EVA IMC 30150.
